MAUDE Adverse Event Report: ARTHREX, INC. GUIDE SLEEVE, DOUBLE BORE DIAM 1.6MM; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. GUIDE SLEEVE, DOUBLE BORE DIAM 1.6MM; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number GUIDE SLEEVE, DOUBLE BORE DIAM 1.6MM
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during an arthroscopic tfcc repair the arthrex devices ar-8816g-02 an ar-8816g were used.The sleeve does not lock into the target device.It's slipping and it's unstable.The patient was already under anesthesia.The surgeon had to cancel the surgery as he had no backup equipment.The second surgery took place on the 17th of december.No further information received.
 
Additional Manufacturer Narrative
Complaint not confirmed, even though the device did not lock with the returned ar-8816g, it was found to meet dimensional specifications and to lock with a new ar-8816g from inventory.

Brand Name
GUIDE SLEEVE, DOUBLE BORE DIAM 1.6MM
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9568981
Report Number1220246-2020-01554
Device Sequence Number13576197
Product Code MDM
UDI-Device Identifier00888867259928
UDI-Public00888867259928
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGUIDE SLEEVE, DOUBLE BORE DIAM 1.6MM
Device Catalogue NumberAR-8816G-02
Device Lot Number1448174701
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/16/2019
Supplement Date Received by Manufacturer12/16/2019
Initial Report FDA Received Date01/09/2020
Supplement Report FDA Received Date03/17/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;